Inequalities for strongly singular convolution operators

Charles Fefferman Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331378

Acta Mathematica, 124, (1), 9-36, 1969.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 543 downloads ] [ 0 comments ]
@inproceedings{charles1969inequalities,
  title={Inequalities for strongly singular convolution operators},
  author={Charles Fefferman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219190181087},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={9-36},
  year={1969},
}
Charles Fefferman. Inequalities for strongly singular convolution operators. 1969. Vol. 124. In Acta Mathematica. pp.9-36. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219190181087.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved